# SDR IPXA0561976

- Difficulty date: July 21, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111N52075
- Condition: Corroded
- Location: Bs 1022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MCB LONGITUDNAL BEAM UPPER SURFACE OTBD FLANGE HAS CORROSION BS 1022, LBL 47, WL 208.  REPAIRED IAW ER10-3690 DATED 13AUG2010.
